# SDR ASOA05205

- Difficulty date: March 5, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT L 0 IAW ASA EO 600-53-0072A.  (M)
